# SDR ASAA2013111796446

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,498 hours, 6,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11521
- Condition: Warning Light
- Location: Ram Air Exhaust
- Part time: 25,909 hours, 7,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL, EXTINGUISHED WITH MASTER RECALL RESET.  ACFT GROUNDED.  REPLACED LT RAM AIR ACTUATOR IAW AMM 21-51-21/401.
